Journal of Nonlinear Mathematical Physics

Volume 8, Issue Supplement, February 2001, Pages 1 - 4

Complex Angle Variables for Constrained Integrable Hamiltonian Systems

Authors
S. Abenda, Yu Fedorov
Corresponding Author
S. Abenda
Available Online 1 February 2001.
DOI
https://doi.org/10.2991/jnmp.2001.8.s.1How to use a DOI?
Abstract
We propose Dirac formalism for constraint Hamiltonian systems as an useful tool for the algebro-geometrical and dynamical characterizations of a class of integrable systems, the so called hyperelliptically separable systems. As a model example, we apply it to the classical geodesic flow on an ellipsoid.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
8 - Supplement
Pages
1 - 4
Publication Date
2001/02
ISBN
91-631-0262-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2001.8.s.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - S. Abenda
AU  - Yu Fedorov
PY  - 2001
DA  - 2001/02
TI  - Complex Angle Variables for Constrained Integrable Hamiltonian Systems
JO  - Journal of Nonlinear Mathematical Physics
SP  - 1
EP  - 4
VL  - 8
IS  - Supplement
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2001.8.s.1
DO  - https://doi.org/10.2991/jnmp.2001.8.s.1
ID  - Abenda2001
ER  -